# SDR AALA20170721002

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 9,430 hours, 987 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 475824
- Condition: Faulty
- Location: Crew Rest
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OVERHEAD FLIGHT CREW REST SMOKE DETECTOR INDICATION.  EMERGENCY DECLARED.  FLIGHT RETURNED TO DEPARTURE. LANDING UNEVENTUL.  NO VISABLE SIGNS OF SMOKE.  REMOVED AND REPLACED THE SMOKE DETECTORS IN THE FORWARD OFCR AREA IAW DMC-B787-A-26-14-21-00A-720A-A.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
